# SDR UALA2013022601144

- Difficulty date: February 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 48,816 hours, 19,481 cycles
- Engine: Iae V2522A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Bottle
- Condition: Faulty
- Location: Casbin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE MISSING - USED AT LOCATION NOT SPECIFIED CREW COMMENTS: ONE O2 BOTTLE USED AND ONE THE KNOB TO START THE FLOW OF O2 WOULD NOT TURN.  REPLACED BOTH O2 BOTTLES.
